# SDR QXEA9902213

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT AFT OVERWING EMERGENCY EXIT TOP FORWARD CORNER CHAFED/CRACKED ON OUTSIDE SKIN FLANGE.  REPAIRED IAW FOKKER SRM 52-02-03, PAGE 5.
